# SDR IXXA9650

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N861PL
- Make and model: Doug DC-8-61
- Aircraft serial: 45964
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT OF DAY, THE CARGO DOOR WARNING LIGHT CAME ON.  THE AIRCRAFT RETURNED TO DAY FOR MAINTENANCE.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE GANGBAR MICROSWITCH OUT OF ADJUSTMENT.  THE SWITCH WAS ADJUSTED IAW THE ATI DC-8 MM AND OPS CHECKED.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
